# SDR GTIA2022051636426

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 57,066 hours, 26,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 256551-01-1,FOUND SCREWS STRIPPED ON MEGAPHONE IN FWD GALLEY.-R/R MEGAPHONE IAW DRAWING # A320-EMER EQUIP.MEGAPHONE OK FOR SVC.
